# SDR CA061019002

- Difficulty date: October 13, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,970 hours
- Engine: Pwa PT6A41
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1014300263
- Condition: Cracked
- Location: Bs 207
- Part time: 16,144 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  SPECIAL INSPECTION  50 WAS COMPLETED AS PER RAYTHEON MM 5-20-05, WHICH INVOLVES THE FOLLOWING: FRAME WEB FS 179 THROUGH FS 271  INSPECT THE FRAME WEBS FOR CRACKS FROM THE LIGHTNING HOLES AND STRINGER CUTOUTS. THE FRAMES SHOULD BE INSPECTED FROM THE LOWER CENTERLINE TO STRINGER 4. EXAMINE THE CROSSTIES CLOSELY AT STRINGER 7 POSITION. THE INSPECTION INTERVAL IS INITIALLY 10,000 CYCLES AND AT 1000 CYCLES THERE AFTER.  DURING THIS INSPECTION THE RT FUSELAGE FRAME  207.0 (P/N:101-430026-3) WAS FOUND CRACKED IN TWO LOCATIONS. THE FIRST CRACK WAS LOCATED AT THE UPPER EDGE OF THE FRAME LIGHTNING HOLE MIDPOINT OF RT STRINGER 9 AND RT STRINGER 10 (WL 103.0). THE CRACK MEASURED .900 IN LENGTH. THE SECOND CRACK WAS
